# SDR HNAA2013123000644

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 62,104 hours, 69,284 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Pressure Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ROLL SPOILER INBD HYD CAUTION LIGHT ILLUMINATED IN FLIGHT.  SELECTED OFF IAW CHECK LIST.  FOUND PRESSURE SWITCH ELECTRICAL CONNECTOR WET & DIRTY.  CLEANED CONNECTOR, CONNECTION & CLEANED  SURROUNDING HYD LINES AND SWITCH.  PERFORMED OPS & LEAK CHECKS.  NO DISCREPANCIES FOUND AT THIS TIME.  OK FOR SERVICE.
